Anyone had a period for 9 weeks while on the contraceptive injection?
It’s really bringing me down and has alsmost ruined my sex life. But I’m trying to be patient because it’s only light and have been told that it usually goes after a few injections.
More Answers to “Anyone had a period for 9 weeks while on the contraceptive injection?“I took the Depo shot for 2 years and I did bleed continously when I got the first shot. I hate to be the bearer of bad news but that is what I have to tell you .. Look on the Web for Depo Horror stories. So many of those side effects are what I suffered. I gained weight (50 lbs), lost sexual interest, I was depressed. I did not know if that was from being a single mom (happily married now) or not. I finally decided to look up the side effects of depo on the internet and I found countless others telling what happened to them while they were on the shot. I decided to get off the shot and two months later I had lost 25 lbs. It had to of been the shot. I finally got interested in sex again and some of the depression still lingers today. That shot was originally formulated for chemical castration for MEN and they also use to use it as a form of treatment for breast cancer. Honey get off the shot , I know that the medical professionals claim that it is the best thing cause you stop having periods but every story that I have ever heard about Depo has been bad. I also wanted you to know that I heard from a friend yesterday and she told me that she took the depo shot and now because of that it made her sterile and she will never be able to have babies.
I don’t know who told you, but I would call your doctor.